edoc

Quantum-statistical kinetic equations

Loss, D. and Schoeller, H.. (1989) Quantum-statistical kinetic equations. Journal of statistical physics, Vol. 56, H. 1-2. pp. 175-201.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5254817

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Physik > Physik > Theoretische Physik Mesoscopics (Loss)
UniBasel Contributors:Loss, Daniel
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Kluwer Academic
ISSN:0022-4715
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Mar 2012 14:26
Deposited On:22 Mar 2012 13:54

Repository Staff Only: item control page